Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So I my mom was talking about vitamin E counteracting toxicity in your system. If I went on vitamin E could I get rid of some of the side effects of Accutane? Would there be any risk in taking it just to prevent scarring?

Thanks.

Share this post


Link to post
Share on other sites

certainly no danger. i take vit. e and i think it helps with scarring. My derm, in fact, commented that my scarring looked better than before (given, shes sees a lot of people each day).

Share this post


Link to post
Share on other sites

I used to take Vit E (400 IU) each day but now I had to reduce & take it only 2 times a week. The letter vitamins (A,K,D, etc) except C store in your system whatever your body does not use. I think if it works for you its okay but too much can lead to symptoms of toxicity & can lean to breakouts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×